# SDR UALA2012071203775

- Difficulty date: July 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 63,795 hours, 23,425 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT ACRID ODOR NOTICED IN COCKPIT AND CABIN DURING TO ROTATION. DISSIPATED AFTER FEW MINS.  RAN APU WITH BOTH PACKS ON, CHECKED ALL CABIN, LAV, GALLEY, E/E AND CARGO PITS FOR SMELLS, NONE NOTED.  CHECKED ALL LIGHTS AND BREAKERS PER MM, ALL CHECKS NORMAL.  RAN BOTH ENGINES WITH PACKS ISOLATED WITH NO ODORS THRU-OUT CABIN, ALL AREAS CHECKED NORMAL.
